Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
conabb

Feels Like Theres Water In My Lungs After 1 Week Of Isotretinoin (Accutane)

Recommended Posts

Hey guys iv just taken my 7th dose of my isotretinion which is accutane as im lead to believe and ive already had some hair loss, nose bleeds, dry face, etc but on the 3rd day i got a small pain on my chest where it felt like someone had been sitting on me along with a cough, now im having constant coughing fits and it feels like theres water on my lungs. I also have a general feeling of being unwell and have for the past 4-5 days. I was wondering wether this could be due to the side effects and should get it checked out or not. thanks.

Share this post


Link to post
Share on other sites

Stop taking accutane immediately and contact your doctor. That's a more serious side effect than the usual dryness.

I hope you feel better soon.

Share this post


Link to post
Share on other sites

Stop taking accutane immediately and contact your doctor. That's a more serious side effect than the usual dryness.

I hope you feel better soon.

Thanks Oceanic, il contact my doctor tomorrow.

Share this post


Link to post
Share on other sites
Guest

Hey guys iv just taken my 7th dose of my isotretinion which is accutane as im lead to believe and ive already had some hair loss, nose bleeds, dry face, etc but on the 3rd day i got a small pain on my chest where it felt like someone had been sitting on me along with a cough, now im having constant coughing fits and it feels like theres water on my lungs. I also have a general feeling of being unwell and have for the past 4-5 days. I was wondering wether this could be due to the side effects and should get it checked out or not. thanks.

Yep be alert for any serious changes, and call emergency services if you feel it's warranted.

That almost sounds like some sort of bronchial infection or pneumonia. Definitely not a regular side effect of accutane; accutane could though possibly affect your immune system and make some people more vulnerable to infections. Keep an eye on things.

Edited by Guest

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×